# SDR SWIA200820183

- Difficulty date: June 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 17,744 hours, 15,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INTERCOSTAL ATTACH CLIP CRACKED AT FS 625 LEFT STRINGER 14.  REPLACED CLIP PER REO.
